MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Retroperitoneal Hemorrhage (4483)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "u/s used for access with micro-introducer kit.Noted high single stick, but in the center of fa, which measures 8.7mm.Md was notified by me that access was not optimal, but continued to move forward.Tavr performed through right fa with a 18fr sheath.Medtronic 29mm valve deployed with no complications.18fr manta device used per ifu and appeared to have optimal result with no oozing or extravasation.Followed up with patient after 15 min and groin was soft.Pt moved to recovery with no issues.Pt had rp bleed late in the day in recovery.Pt was brought back to cath lab for covered stent.Pt is fine".
 
Additional Manufacturer Narrative
(b)(4) the details of the complaint were reviewed.No unit was returned for evaluation.A device history record review was performed, and no relevant findings were identified.Angiograms were provided and reviewed with cma.The access site appears to be close to the femoral head that likely represents the high stick access as reported in the complaint.No extravasation noted but a minor blush was observed.Flow could be observed downstream.Video of stent deployment performed was confirmed.The ifu along with this product states: do not use if the puncture site is proximal to the inguinal ligament or above the most inferior border of the epigastric artery (iea), as this may result in retroperitoneal bleeding.The following potential adverse events related to the deployment of vascular closure devices have been identified:- retroperitoneal bleeding, and its consequences, as a result of failed closure in the setting of an access above the inguinal ligament or the most inferior border of the epigastric artery (iea)- other access site complications leading to bleeding, hematoma, pseudoaneurysm, or arterio-venous fistula, possibly requiring blood transfusion, surgical repair, and/or endovascular intervention.Additional information noted that 2 covered stents were placed with success.2 units of blood transfusion were given.The patient condition is fine.Based on the information, the most likely root cause of the issue is user error due to high stick access.
 
Event or Problem Description

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23448121
Report Number3010252479-2025-00107
Device Sequence Number8073638
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)240611(17)251211(10)73F2400402(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue Number2115
Device Lot Number73F2400402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown